Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address



Volume 7, No. 4, December 2014




On Relations for the Moment Generating Functions from the Extended Type II Generalized Logistic Distribution Based on K-TH Upper Record Values and A Characterization

In this study we, give some new explicit expressions and recurrence relations satisfied by marginal and joint moment generating functions of k-th upper record values from extended type II generalized logistic distribution. Next we show that results for upper record values of this distribution can be derived from our result as special cases. Further, a characterizing result of this distribution on using the conditional expectation of upper record values is discussed.


Devendra Kumar




JJMS, 2014, 7(4), 257-271

Radio Mean Number of Some Wheel Related Graphs

A Radio Mean labeling of a connected graph G is an injective map f from the vertex set V (G) to the set of natural numbers N such that for each distinct vertices u and v of G, d (u, v) + [(f(u)+f(v))/2]1+diam(G). The radio mean number of f, rmn(f), is the maximum number assigned to any vertex of G under the labeling f. The radio mean number of G, rmn(G) is the minimum value of rmn(f) taken over all radio mean labelings f of G. Here we have found the radio mean number of some graphs derived from wheels.


R. Ponraj

S. Sathish Narayanan

R. Kala

JJMS, 2014, 7(4), 273-286


BI-Shadowing of Contractive Set - Valued Mappings with Application to IFS’S: the Non-Convex Case

In this paper we prove that systems generated by uniformly locally contractive set-valued mappings are bi-shadowing with respect to comparison set valued contractive mappings that have nonempty and compact (not necessarily convex) values. An application to iterated function systems (IFSs) in a complete metric space is given.


Anwar A. Al-Badarneh


JJMS, 2014, 7(4), 287-301

On Some Covering Properties in Terms of Fuzzy Grill

In this paper our primary intension is to develop some fuzzy grill oriented compact-like notions through α-shading in a fuzzy topological space. Moreover, we characterize these ideas by means of α-finite union property, prefilterbases, prefilters and fuzzy grills via some pre-assigned fuzzy grill and the underlying fuzzy topology.

Sumita Das (Basu)

M. N. Mukherjee

JJMS, 2014, 7(4), 303-325

On Almost Contra βθ- Continuous Functions with (βθ, s) - Closed Graphs

In this note, we study some other properties of almost contra βθ - continuous functions with (βθ, s)-closed graphs by utilizing βθ-open sets and the βθ-closure operator.


Miguel Caldas

Saeid Jafari

JJMS, 2014, 7(4), 327-337